Header menu link for other important links
X
Guaranteed cost LQG control of uncertain linear stochastic quantum systems
, Petersen I.R., James M.R.
Published in
2007
Pages: 2118 - 2123
Abstract
In this paper, we formulate and solve a guaranteed cost control problem for a class of uncertain linear stochastic quantum systems. For these quantum systems, a connection with an associated classical (non-quantum) system is first established. Using this connection, the desired guaranteed cost results are proved. The theory presented is illustrated using an example from quantum optics. © 2007 IEEE.
About the journal
JournalProceedings of the American Control Conference
ISSN07431619
Open AccessNo